Open Access
Translator Disclaimer
October, 1989 The Central Limit Theorem for the Right Edge of Supercritical Oriented Percolation
Thomas Kuczek
Ann. Probab. 17(4): 1322-1332 (October, 1989). DOI: 10.1214/aop/1176991157

Abstract

This article contains a proof of the conjectured central limit theorem for the growth of the right-hand edge for supercritical oriented percolation. The technique of proof, finding points with regeneration-type properties termed "break points," may also apply to other processes.

Citation

Download Citation

Thomas Kuczek. "The Central Limit Theorem for the Right Edge of Supercritical Oriented Percolation." Ann. Probab. 17 (4) 1322 - 1332, October, 1989. https://doi.org/10.1214/aop/1176991157

Information

Published: October, 1989
First available in Project Euclid: 19 April 2007

zbMATH: 0694.60092
MathSciNet: MR1048929
Digital Object Identifier: 10.1214/aop/1176991157

Subjects:
Primary: 60K35

Keywords: percolation , regeneration point

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.17 • No. 4 • October, 1989
Back to Top